Need some encouragement please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 2/9/2010 8:08 AM (GMT -7)   
I started treatment on 12/08/09 so I'm only a little over two months into abx treatments (antibiotics) having to take a least a week off twice to let me gut settle down from the oral antibiotics which tore me up (Doxy and Cednifer). Now I'm on a weekly shot of Bicillin, had my 5th one today. My energy is better, but no improvement in my GI problems. I was dx with ulcertive colitis 5 years ago, but it must of been the Lyme's then as it is now.  INFLAMMATION IN THE COLON it makes me bleed and have lose, long pencil thin, mushy stool sad
My doctor said it will take lots of time and gradually I will feel better. I'm trying to stay hopeful, but 5 weeks of shots you would think I would notice a improvement in my stool, gut and inflammation in my colon, but I'm not.
 
Does anyone have GI issues like ulcertive colitis and are feeling better with their treatment?
 
I read the CAP protocol for Chylamdia Phenomia, has anyone followed this protocol before?
Thanks for listening.smilewinkgrin
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron, very low yeast/sugar/wheat  No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, started Bicillin injection 1/12/10, once a week of injections. Feel much more energy on shot.


Martha's Vineyard
Veteran Member


Date Joined Jul 2008
Total Posts : 1119
   Posted 2/9/2010 12:42 PM (GMT -7)   
Yeah the abx did the same thing to me. I was bleeding like crazy. So badly that I fainted. Diarria and an upset stomach is your body telling you that it is not happy.
When our bodies start to have blood coming out of it...well......think again.
Ask your Dr. one question. If he treats you for your lyme with all of these abx and then you are supposed to be healed from lyme.
What is his proical when you get bitten the next weekend by a tick or a flee or a mosqutios and get lyme again?
Is he going to put you on the whole treatment again? Is that going to be your life? Would he do that to a 5 year old?
Our family all got lyme in 2004. It has been a long battle. But all is well now with my children. Feb 8 TH of 2009 is when I left Envita. And I am celebrating a year of perfect health.


therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 2/9/2010 2:07 PM (GMT -7)   
Hi MV,
See I already have the blood and diarreah from my Ulcertive Colitis, so having this is nothing new, but it's not any better.It's not worse, but it's not any better.
 
 I get what you mean though now, Isn't it suppose to get better now that I'm on abx for Lyme, since it's probably not UC but Lyme's? Right?  So many years I was told it was Ulcertive Colitis, when it just might be the Lyme's. It's so confusing really.
 
I will talk to him on Thursday. Thank you.
Linda
 
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron, very low yeast/sugar/wheat  No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, started Bicillin injection 1/12/10, once a week of injections. Feel much more energy on shot.


Martha's Vineyard
Veteran Member


Date Joined Jul 2008
Total Posts : 1119
   Posted 2/9/2010 9:56 PM (GMT -7)   
Did you have a colon ostopy? sorry my spelling is terrible...
I had to have one done because my bleeding was out of control. And they put you out for a bit for it in a surgical center. I was scared. But it turned out that all of the crazy bleeding was just ffom inner hemeroids.
When your BMs are too watery and you have the runs because of the upset tummy from abx, then that can cause major bleeding.
I was relieved. But shocked.
I got into so much trouble for my huge drugging with the oral abz. Let me tell you...my LLMD had me on tons of it. But I just got worse and worse and then I could not even remember faces, places, I would get lost...I was losing it.
so......
If you are going to take a ton of stuff...take tons of vit supp. and fish oil and so many other things that you can get to boost your immune system. The abx are not going to make you feel better, and if they do....in about two weeks you re plase but only worse.
I read your list above..you have been hitting it really hard. Now you need to detox and try something else.
Heal your body. And where do you live?
Our family all got lyme in 2004. It has been a long battle. But all is well now with my children. Feb 8 TH of 2009 is when I left Envita. And I am celebrating a year of perfect health.


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 2/9/2010 11:45 PM (GMT -7)   
therearemiracles,

Are you being treated for the UC too? Sometimes, we have to treat the things that Lyme causes to feel better.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

lymediseasethroughmyeyes.blogspot.com/

Co-Moderator Lyme Disease Forum


therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3533
   Posted 2/10/2010 8:36 AM (GMT -7)   
I'm not taking any oral drugs for my UC at this time. I take a rectal suppository when needed but those I swear problem upset the upsetted yeast I already have in my colong and gut. I will watch out for my doc over prescribing, I think he likes to prescribe drugs, he has no problem doing it. I wish I could get the yeast under control. I'm on Nystantin. I'm on birth control pills and I heard that is terrible for people with yeast.  I don't know what to do anymore. Any suggestions on a good detox plan for yeast? I'm using physillium, a good probiotic by Klaire Labs, their Detoxification Support, juicing a lot of spinich, carrots and apples, Dr. Mercolas vitamins, and started back on Holy Basil. Also, I'm getting the Purple Defense from Dr. Mercolas website. I need to get the yeast radicated, and pump myself full of nutrients.Thanks so much everyone, sometimes with this DIS- EASE (my body is just not at ease at the moment) I feel alone. Thanks for being here for me! Linda
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron, very low yeast/sugar/wheat  No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, started Bicillin injection 1/12/10, once a week of injections. Feel much more energy on shot.


GWB
Veteran Member


Date Joined Jul 2005
Total Posts : 570
   Posted 2/10/2010 10:10 AM (GMT -7)   
therearemiracles, my wife used Yeast Ease for her yeast problems and it helped to clear it up. You can order it here:

http://abc.eznettools.net/jernigannutraceuticals/yeast-easeShort.html

Be sure to read the link "detailed information". It's pretty impressive.

Gary

Martha's Vineyard
Veteran Member


Date Joined Jul 2008
Total Posts : 1119
   Posted 2/11/2010 7:41 AM (GMT -7)   
hey linda
You have a great name by the way.....miracles. You are having all of these issues because of the abx that you are taking. I know that this is all so confusing. And annoying and painful. But......you are not going to get rid of your yeast problem if you continue to take abx. They cause it. That is simple.
If you stop taking the abx, then get on pro biotics and dyflucan for about 2 weeks..and presto...it is gone.
Since your Dr. like to write perscriptions let him give you one for dyfulcan already.
It was speedy for me, so don't mix with coffee enimas...lol...kidding.


You need to get onto the healing vit. therapy that I got.
I made a huge list of them a year ago. I am on so many things as simple as orange flavored fish oil. And their immubne boosters are vry helpful right before my period.
Oh...stop taking the pill. Can you? The estrogen is not good for you right now. There are other types of birth control that will not make you so crazy.
OI had one Dr. tell me that the pill would make me feel better. The thought if they could stop my period that I would feel better. Since that was my worst time. But...it made me so sick.
So......
Our family all got lyme in 2004. It has been a long battle. But all is well now with my children. Feb 8 TH of 2009 is when I left Envita. And I am celebrating a year of perfect health.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 2:14 PM (GMT -7)
There are a total of 2,905,474 posts in 318,864 threads.
View Active Threads


Who's Online
This forum has 158220 registered members. Please welcome our newest member, Pj585.
406 Guest(s), 16 Registered Member(s) are currently online.  Details
Tagier, PeppermintTea, DoubleChecking, oceanfisher58, Charlie55, Bull101, BillyBob@388, Sherrine, Samura, Manzanita2, PA_grandma, CassandraLee, SharonZ, AZ Guy, Szabo246, Betsy12